# SDR SWIA200718883

- Difficulty date: November 14, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 10,493 hours, 9,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5966 - BACK HALF OF EMERGENCY LIGHTS ARE INOP.  REPLACED AFT FLOOR EMERGENCY LIGHTS POWER STRIP IAW CRJ AMM 33-51-00.  OPS CHECK GOOD.
